Academic
Publications
Acyclic colorings of products of trees

Acyclic colorings of products of trees,10.1016/j.ipl.2005.11.023,Information Processing Letters,Robert E. Jamison,Gretchen L. Matthews,John Villalpand

Acyclic colorings of products of trees   (Citations: 14)
BibTex | RIS | RefWorks Download
Abstract. We obtain bounds for the coloring numbers,of products of trees for three closely related types of colorings: acyclic, distance 2, and L(2,1).
Journal: Information Processing Letters - IPL , vol. 99, no. 1, pp. 7-12, 2006
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: